JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AN ALGEBRA WITH RIGHT IDENTITIES AND ITS ANTISYMMETRIZED ALGEBRA
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 2,  2008, pp.273-281
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.2.273
 Title & Authors
AN ALGEBRA WITH RIGHT IDENTITIES AND ITS ANTISYMMETRIZED ALGEBRA
Choi, Seul-Hee;
  PDF(new window)
 Abstract
We define the Lie-admissible algebra NW in this work. We show that the algebra and its antisymmetrized (i.e., Lie) algebra are simple. We also find all the derivations of the algebra NW and its antisymmetrized algebra W in the paper.
 Keywords
Lie-admissible algebra;Lie algebra;simple;automorphism;derivation;
 Language
English
 Cited by
1.
A GROWING ALGEBRA CONTAINING THE POLYNOMIAL RING,;

호남수학학술지, 2010. vol.32. 3, pp.467-480 crossref(new window)
2.
NOTES ON AN ALGEBRA WITH SCALAR DERIVATIONS,;

호남수학학술지, 2014. vol.36. 1, pp.179-186 crossref(new window)
1.
A GROWING ALGEBRA CONTAINING THE POLYNOMIAL RING, Honam Mathematical Journal, 2010, 32, 3, 467  crossref(new windwow)
2.
NOTES ON AN ALGEBRA WITH SCALAR DERIVATIONS, Honam Mathematical Journal, 2014, 36, 1, 179  crossref(new windwow)
 References
1.
Mohammad H. Ahmadi, Ki-Bong Nam, and Jonathan Pakianathan, Lie admissible non-associative algebras, Algebra Colloquium, Vol. 12, No. 1, World Scientific, March, 2005, 113-120. crossref(new window)

2.
Seul Hee Choi and Ki-Bong Nam, The Derivation of a Restricted Weyl Type Non-Associative Algebra, Hadronic Journal, Vol. 28, Number 3, Hadronic Press, June, 2005, 287-295.

3.
Seul Hee Choi and Ki-Bong Nam, Weyl Type Non-Associative Algebra II, SEAMS Bull Mathematics, Vol. 29, 2005.

4.
Seul Hee Choi and Ki-Bong Nam, Derivations of a restricted Weyl Type Algebra I, Rocky Mountain Journal of Mathematics, Vol. 37, No. 6, 2007, 67-84. crossref(new window)

5.
Seul Hee Choi and Ki-Bong Nam, Derivations of a restricted Weyl type algebra containing the polynomial ring, Communications in Algebra, Accepted, 2007. crossref(new window)

6.
I. N. Herstein, Noncommutative Rings, Carus Mathematical Monographs, Mathematical association of America, 100-101.

7.
J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer-Verlag, New York, 1987, 7-21.

8.
V. G. Kac, Description of Filtered Lie Algebra with which Graded Lie algebras of Cartan type are Associated, Izv. Akad. Nauk SSSR, Ser. Mat. Tom, 38, 1974, 832-834.

9.
T. Ikeda, N. Kawamoto, Ki-Bong Nam, A class of simple subalgebras of generalized Witt algebras, Groups-Korea '98(Pusan), de Gruyter, Berlin, 2000, 189-202.

10.
A. I. Kostrikin and I. R. Safarevic, Graded Lie algebras of finite characteristic, Math. USSR Izv., 3, No. 2, 1970, 237-240.

11.
Ki-Suk Lee and Ki-Bong Nam, Some W-type algebras I., J. Appl. Algebra Discrete Struct. 2, No. 1, 2004, 39-46.

12.
Ki-Bong Nam, Generalized W and H type Lie Algebras, Algebra Colloquium, 1999, 329-340.

13.
Ki-Bong Nam and Seul Hee Choi, Automorphism group of non-associative algebras $\overline{WN_{2,0,0_1}}$, J. Computational Mathematics and Optimization, Vol. 1, No. 1, 2005, 35-44.

14.
D. Passman, Simple Lie Algebras of Witt-Type, Journal of Algebra, 206, 1998, 682-692. crossref(new window)

15.
A. N. Rudakov, Groups of Automorphisms of Infinite-Dimensional Simple Lie Algebras, Math. USSR-Izvestija, 3, 1969, 707-722. crossref(new window)